# SDR SIMA20140326005

- Difficulty date: March 26, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 27,572 hours, 24,757 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BRACKET OVER FLIGHT ATTENDANT`S JUMP SEAT IS BROKEN.  R & R WITH SERVICEABLE FWD FLIGHT ATTENDANT’S HOLDER IAW AMM 33-50-16.  OPERATIONS CHECKED OK.
